If you need an accessible version of this item please contact JSTOR User Support

The Factorization of a Square Matrix Into Two Symmetric Matrices

A. J. Bosch
The American Mathematical Monthly
Vol. 93, No. 6 (Jun. - Jul., 1986), pp. 462-464
DOI: 10.2307/2323471
Stable URL: http://www.jstor.org/stable/2323471
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Factorization of a Square Matrix Into Two Symmetric Matrices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464